On the singularities of DIRICHLET series.

Chuji Tanaka

Commentarii mathematici Helvetici (1956/57)

  • Volume: 31, page 184-194
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Tanaka, Chuji. "On the singularities of DIRICHLET series.." Commentarii mathematici Helvetici 31 (1956/57): 184-194. <http://eudml.org/doc/139140>.

author = {Tanaka, Chuji},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {184-194},
title = {On the singularities of DIRICHLET series.},
url = {http://eudml.org/doc/139140},
volume = {31},
year = {1956/57},

AU - Tanaka, Chuji
TI - On the singularities of DIRICHLET series.
JO - Commentarii mathematici Helvetici
PY - 1956/57
VL - 31
SP - 184
EP - 194
KW - complex functions
UR - http://eudml.org/doc/139140
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.